# SDR SWAA2016061652915

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 73,568 hours, 69,748 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Part number: BAC27DEX1137
- Condition: Overheated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD LIGHTS ON CAPTAIN SIDE DO NOT EXTINGUISH IN OFF SWITCH POSITION.  ELECTRICAL ODOR WAS NOTED DURING FLIGHT.  FOUND R120 RELAY OVERHEATED.  R & R R120 RELAY IAW AMM.
